Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/4047
Title: Closed-form integration of singular terms for constant, linear and quadratic boundary elements. Part 1. SH wave propagation
Authors: Tadeu, A. J. B. 
Santos, P. F. A. 
Kausel, E. 
Keywords: Wave propagation; Shear waves; Elastic inclusions; Scattering; Boundary element method; Singular integrals
Issue Date: 1999
Citation: Engineering Analysis with Boundary Elements. 23:8 (1999) 671-681
Abstract: One of the most important aspects in the application of boundary element techniques to wave propagation problems is the accurate representation of the singular terms at the points of application of the virtual loads. It is current practice to carry out this task by means of numerical quadrature. This paper presents an analytical evaluation of the singular integrals for constant, linear and quadratic boundary elements involving SH waves, the results of which are then used to model inclusions in a two-dimensional acoustic medium illuminated by dynamic anti-plane line sources. Finally, the BEM results are compared with the known analytical solutions for cylindrical inclusions.
URI: http://hdl.handle.net/10316/4047
DOI: 10.1016/s0955-7997(99)00017-x
Rights: openAccess
Appears in Collections:FCTUC Eng.Civil - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
file55c86f8fb16d45d2ad588fe4b4767bc2.pdf563.35 kBAdobe PDFView/Open
Show full item record

WEB OF SCIENCETM
Citations 20

53
checked on Oct 2, 2021

Page view(s) 50

434
checked on Oct 26, 2021

Download(s) 50

255
checked on Oct 26, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.